MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT PHACOEMULSIFICATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the yellow punch from sleeve was inside and ended up in patient''s eye.Additional information has been requested.
 
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.The product sample was not available so we were unable to investigate further for a root cause.The lot history, trend analysis, risk analysis and or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Additional Manufacturer Narrative
Additional information added to b5.Health effect clinical code 1type of report and health effect impact code 1 have been updated.This investigation is complete.
 
Event or Problem Description
There were no patient complications.
 
Additional Manufacturer Narrative
Correction: d4 correct udi number.

Brand Name
STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key18684527
Report Number0001920664-2024-70018
Device Sequence Number17952628
Product Code HQC
UDI-Device Identifier00757770058853
UDI-Public(01)00757770058853(17)250110(10)X4735
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Model NumberBL5115-2
Device Lot NumberX4735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
10/04/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date02/28/2024
10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown